Jump to content

Photo
Antibiotics

Minocycline 50Mg

minocycline

4 replies to this topic

#1 Prudens

Prudens

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Gender:Male
  • Joined: 29-April 13

Posted 04 May 2013 - 05:16 PM

My doctor prescribed me Bactrim DS 800-160 for 10 days and then minocycline 50mg everyday... Anyone know if taking minocycline everyday will make it less effective/resistant say in a few months? Also what health issues are there associated with 6 - 12 months of antibiotic every day? I heard there's like teeth decay or something?



#2 CWR24

CWR24

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 693
    Gallery Images: 14
    Likes: 105
About Me
  • Gender:Male
  • Location:US
  • Interests:Not acne
  • Joined: 30-March 11

Achievements

     

Posted 04 May 2013 - 09:25 PM

I never had any side effects from antibiotics the only this is they usually stop working after a year or so. So people are not a fan of them but if they work for you I see no harm.



#3 rarrrgh

rarrrgh

    Junior Member

  • Members
  • Posts & Likes
    Posts: 33
    Likes: 2
About Me
  • Joined: 30-April 13

Posted 04 May 2013 - 09:36 PM

I have been taking 100mg twice a day for almost two weeks now and in the last few days i have noticed flu like symptoms and really severe body aches especially in my neck and hips. I found that maybe it was some sort of herxeimer reaction and skipped one day of taking the meds and resumed the next day, making sure to take tylonal to help with the flu symptoms. The mino seems to be working though but i will not stay on them for more than 30 days regardless of what my doctor prescribes...just my personal preference that antibiotics for any reason can only cause long term negative effects.

#4 Doddy46

Doddy46

    Junior Member

  • Members
  • Posts & Likes
    Posts: 83
    Likes: 14
About Me
  • Gender:Male
  • Location:Ontario, Canada
  • Interests:Guitar, weight lifting, hiking and video games just to name a few. Up untill recently pot smoking, but a bad case of tinnitus changed all that -_-. Please don't slam on marijuana, if it isnt for you, that's great, if it is, it causes no one any harm (unless your the lazy, unemployed, leech off family/friends/government type pothead...) in which case, CUT THAT SHIT OUT HIPPEE! GET A JOB.
  • Joined: 05-March 13

Achievements

     

Posted 04 May 2013 - 09:57 PM

Antibiotics can cause serious harm. Not always, but it is possible. You are on a very low dose, so this may not be a problem, and also so because the tetracycline family is more potent than mino. That being said, your intestinal tract contains 100 trillion "bacteria" that are beneficial to your health. They are responsible for proper digestion, and the synthesis of certain vitamins, mainly the B family. The problem with antibiotics, is they don't discriminate. They will start methodically killing these beneficial bacteria, leading to future problems that could potentially worsen your situation later. I'm not surprised your dermatoligist failed to mention this.

 

I'll leave the research upto you, but sill give you a few things to look up, and you will find that for many, antibiotics were the main culprit.

 

Dysbiosis, candida, seborrheic dermatitis, IBS, IBD, SIBO just to name a few. 

 

I beg you do your own research, and weigh the risks vs the benefits, like I said, alot of people turn out fine, except for the fact that most often, I believe it was stated at about, 80% of people relapse after.coming off antibiotics, often enough to be significant it comes.back worse.

 

It is my firm belief that acne is caused from the gut anyways. When you hit puberty your liver is seriously taxed with all the extra hormones it wasn't dealing with, and takes time to adjust. This is added by the hormones we.add.to food, which taxes the liver, kidneys, thyroid, gallbladder and lymphatic systems. All of which also have a relationship to your "microbiome" or gut flora "those bacterial good guys that help you in so many ways"

 

My advice would be to go against it.personally, but I'm no doctor, and can't substitute my advice for.your doctors. Just food for thought.

Do some research and decide for yourself. I'll post some usefull links if you'd like.

 

Wishing you good health (that antibiotics cannot give you)



Rarrrgh, you would be smart to refuse them when you say you will, I'd get off them now, they may temporarily give you clear skin, but your knowledgeable to understand that they are without a doubt, no one can argue this, detrimental to your overall health.



Also, tooth decay does happen, and not to sound like a broken record, but your digestion starts in your mouth, and as such yiu have beneficial protective bacteria in there, that are again, destroyed by antibiotics, losing there protective benefits.



#5 rarrrgh

rarrrgh

    Junior Member

  • Members
  • Posts & Likes
    Posts: 33
    Likes: 2
About Me
  • Joined: 30-April 13

Posted 04 May 2013 - 10:42 PM

I agree that i should get off the pills now, but my selfish self-esteem and obsession for clearer skin have got the best of me. My skin had never been really bad before, i feel like this obnoxiously horrific breakout im going thru right now is just a one time thing (im 23 yrs old) and i feel that after 30 days of minocycline the initial bacteria killing period will be done and my breakout should be gone. I have in the last few days noticed clearer skin and less bumpy when i wash. I also am making sure to eat lots and lots of yogurt at night when i know i wont be taking the minocycline for at least 12 hours. Ive also purchased some kefir water grains and am really going to up my probiotic intake as well as take some multivitams :)

Heres to clear skin!! We can all beat this! But like i said before...even if my skin does not clear up in 30 days..im still getting off the minocycline and i suggest you do the same, or at least do some extensive research on how to keep your gut healthy during antibiotic courses.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users